Rather pissed at doc right now
She didn't tell me much about it really, just told me what it was, what it did, and why I needed it. T had also talked a bit about how amazing it was, and how little side effects it had. I didn't want meds, because they scare me. But I caved and accepted the little bottle of pills.
I was on it for 10 days and then, broke out in a rash. I had already been getting headaches too, and I was always tired which I knew were side effects. I thank my lucky stars I had done my own research on the potential side effects and knew that a rash had to be reported asap. Doc had not told me this, I learned it on my own. I emailed her, and she did respond withn the hour telling me to come into urgent care the next day unless I felt I needed to be seen the same day. I also called T, because I was home alone and having a COMPLETE meltdown. She also got back to me quickly, asked what was going on, and when I told her, she told me to call doc immediately if not sooner. When I told her I had already emailed her, she was relieved and proceeded to calm me down sufficiently and told me to take ibuprofen for my headache or take a nap or something
Anyway, I went in the same day, because I was just worried. Coudn't see my doc, she doesn't work in urgent care. Even the receptionist knew about lamictal rash, and told me she would get me in asap when she heard what was going on. I had to see a male doc, which brought problems all of it's own. I can't be in a room alone with any male, even my own family. He wasn't even concerned. Gave me some cream, which did absolutely nothing. I told him I was on lamictal,he shrugged it off. Said it should clear up in a couple of days,and if not to come back in. I asked if I should stop taking the meds, he said it was unnecessary. I emailed my doc, asked if anything bad would happen if I dropped the meds. She said no,I had been on them less than 2 weeks. So I stopped the meds and like magic, the rash disappeared.
Later,when I went in to my doc again, she pushed meds again. I absolutely refused. Recountingthe lamictal saga. She said "Oh, well that was probably just a virus and unrelated to the meds. You had a sore throat around then too." Which actially isn't true,I had a raging,unable to swalow sore throat, yes,but it wasn't during that 10 day period. But she hadn;t even warned me of the rash, then told me it was just a virus,not a side effect. I DO NOT GET SKIN RASHES. I am prone to viruses and sinus infections, but my skin is NOT sensitive in the slightest.I don't think I've had a rash in my entire life, It is just too coincidental that I break out ina horrible rash while on a medicine that has a serious rash as a side effect!
I will NEVER consider meds ever again. Even thougn I can tell T is dying to push the issue, she is being respectful and avoiding the topic. That was the only time I doubted myself and went into something I wasn't 100% sure of, and I NEVER will again. I will go psychotic first.